Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Strukova I. I. Wiener's theorem for periodic at infinity functions. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 4, pp. 34-41. DOI: 10.18500/1816-9791-2012-12-4-34-41

Published online: 
15.11.2012
Full text:
(downloads: 48)
Language: 
Russian
Heading: 
UDC: 
517.9
DOI: 
10.18500/1816-9791-2012-12-4-34-41

Wiener's theorem for periodic at infinity functions

Autors: 
Strukova Irina Igorevna, Saratov State University
Abstract: 

 In this article banach algebra of periodic at infinity functions is defined. For this class of functions notions of Fourier series and absolutely convergent Fourier series are introduced. As a result Wiener's theorem analog devoted to absolutely convergent Fourier series for periodic at infinity functions was proved. 

References: 
  1. Кахан Ж. П. Абсолютно сходящиеся ряды Фурье. М. : Мир, 1976. 203 с.
  2. Винер Н. Интеграл Фурье и некоторые его приложе- ния. М. : Физматлит, 1963. 256 с.
  3. Bochner S., Fillips R. S. Absolutely convergent Fourier expansion for non-commutative normed rings // Ann. of Math. 1942. № 3. P. 409–418.
  4. Баскаков А. Г. Оценки элементов обратных матриц и спектральный анализ линейных операторов // Изв. РАН. Сер. математическая. 1997. Т. 61, № 6. С. 3–26.
  5. Баскаков А. Г. Асимптотические оценки элементов матриц обратных операторов и гармонический анализ // Сиб. мат. журн. 1997. Т. 38, № 1. С. 14–28.
  6. Groechenig K. Wiener’s lemma : theme and variations. An introduction to spectral invariance and its applications // Applied and Numerical Harmonic Analysis. Boston : Birkhauser, 2010. P. 60–63. ¨
  7. Калужина Н. С. Медленно меняющиеся функции, периодические на бесконечности функции и их свой- ства // Вестн. Воронеж. гос. ун-та. Сер. Физика. Ма- тематика. 2010. № 2. С. 97–102.
  8. Баскаков А. Г. Теория представлений банаховых ал- гебр, абелевых групп и полугрупп в спектральном ана- лизе линейных операторов // Современная математика. Фундаментальные направления. 2004. Т. 9. С. 3–151.
  9. Баскаков А. Г. Абстрактный гармонический анализ и асимптотические оценки элементов обратных матриц // Мат. заметки. 1992. Т. 52, № 2. С. 17–26.